# SDR AWXA200300165

- Difficulty date: February 3, 2003
- Submitted: February 20, 2003
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 55,849 hours, 34,366 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 65538344
- Condition: Corroded
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON R/H FORWARD VERTICAL TO FUSELAGE ATTACH FITTING BS 1088. MAINTENANCE REMOVED CORRODED ATTACH FITTING BS 1088; FABRICATED A NEW REPLACEMENT ATTACH FITTING; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 6-8.
